# SDR SWAA2014111734243

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 51,578 hours, 30,060 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA112194C
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 FUEL IMBALANCE AT 1 HR 40 MIN INTO FLIGHT.  CORRECTED VIA FUEL BALANCE PROCEDURES.  UPON RESETTING CROSS FEED VLV TO CLOSED POSITION HAD NO LIGHT INDICATING POSITION OF VLV.  CB CROSS FEED VLV POPPED DID NOT RESET.  R & R CROSS FEED ACTIVATOR IAW MM.
